# SDR 2014F00010

- Difficulty date: September 18, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N987AR
- Make and model: Doug MD-11F
- Aircraft serial: 48427
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE/ FUMES OF UNKNOWN ORIGIN, ODOR, SMOKE AND FUMES IN THE COCKPIT AND CABIN.
